MathSciNet Relay Station
MathSciNet bibliographic data
MR1460314 (98g:03105) 03D25
Nies, André; Shore, Richard A.; Slaman, Theodore A. Definability in the recursively enumerable degrees. Bull. Symbolic Logic 2 (1996), no. 4, 392–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement